# SDR AALA20140710004

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 94,802 hours, 14,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML7265
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FS3 LAVATORY, LOWER EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR FS3 LAVATORY LOWER EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
